# SDR NACA2022032800001

- Difficulty date: March 28, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,973 hours, 19,076 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,784 hours, 3,514 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEC INOP ON TAXI. DEFERRED LEFT EEC IAW MEL 73-21-01-01B CAT C. PERFORMED TS IAW FIM 71-01 FAULT TREE 823, ALSO PERFORMED LEFT ENGINE PMC CONNECTOR CLEANING IAW SWPM 20-60-01, PMC END TEST NORMAL IAW AMM 73-21-07/501. AC RELEASED ETOPS 180
